MathSciNet Relay Station
MathSciNet bibliographic data
MR2286625 34K14 (34K40 47D06 47N20)
Adimy, Mostafa; Elazzouzi, Abdelhai; Ezzinbi, Khalil Bohr-Neugebauer type theorem for some partial neutral functional differential equations. Nonlinear Anal. 66 (2007), no. 5, 1145–1160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement